Alert archive / Florida / Tornado Warnings in 2022
Tornado Warning 11, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Mar 9, 2022, 10:04 AM EST for Jefferson County, Wakulla County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2022, 10:04 AM EST (15:04 UTC)
- Expired
- Mar 9, 2022, 10:31 AM EST
- In force
- 27 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Jefferson County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 40 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 6:18 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 935 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.1
The text
As transmitted.
182
WFUS52 KTAE 091504
TORTAE
FLC065-129-091545-
/O.NEW.KTAE.TO.W.0011.220309T1504Z-220309T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
1004 AM EST Wed Mar 9 2022
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
East central Wakulla County in Big Bend of Florida...
Southwestern Jefferson County in Big Bend of Florida...
* Until 1045 AM EST.
* At 1004 AM EST, severe thunderstorms capable of producing a tornado
were located along a line extending from near St. Marks to 10 miles
southeast of Crawfordville, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
St. Marks around 1010 AM EST.
Other locations impacted by these tornadic storms include Newport,
Shell Point, Port Leon, Wakulla Beach, Hyde Park, Liveoak Island and
Plum Orchard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 2996 8434 3018 8428 3024 8405 3003 8405
2999 8426 2996 8427
TIME...MOT...LOC 1504Z 258DEG 17KT 3012 8423 3005 8425
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$2 follow-up statements
090
WWUS52 KTAE 091526
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
1026 AM EST Wed Mar 9 2022
FLC065-129-091545-
/O.CON.KTAE.TO.W.0011.000000T0000Z-220309T1545Z/
Wakulla FL-Jefferson FL-
1026 AM EST Wed Mar 9 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 AM EST FOR EAST
CENTRAL WAKULLA AND SOUTHWESTERN JEFFERSON COUNTIES...
At 1026 AM EST, severe thunderstorms capable of producing tornadoes
were located along a line extending from near St. Marks to 14 miles
south of Woodville, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These tornadic storms will remain over mainly rural areas of east
central Wakulla and southwestern Jefferson Counties, including the
following locations... Plum Orchard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3021 8416 3024 8405 3003 8405 3000 8420
TIME...MOT...LOC 1526Z 258DEG 17KT 3014 8412 3007 8414
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$545
WWUS52 KTAE 091531
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
1031 AM EST Wed Mar 9 2022
FLC065-129-091541-
/O.CAN.KTAE.TO.W.0011.000000T0000Z-220309T1545Z/
Wakulla FL-Jefferson FL-
1031 AM EST Wed Mar 9 2022
...THE TORNADO WARNING FOR EAST CENTRAL WAKULLA AND SOUTHWESTERN
JEFFERSON COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer appear capable of producing a tornado.
Therefore, the warning has been cancelled. However gusty winds are
still possible with these thunderstorms.
A Tornado Watch remains in effect until 100 PM EST for Big Bend of
Florida.
LAT...LON 3021 8416 3024 8405 3003 8405 3000 8420
TIME...MOT...LOC 1530Z 258DEG 17KT 3014 8410 3007 8412
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Mar 9, 4:28 AM EST, 5 hours 36 minutes earlier.
Area forecast discussion, Mar 9, 4:28 AM EST, 5 hours 36 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
428 AM EST Wed Mar 9 2022
.NEAR TERM [Through Tonight]...
Active weather is expected today with a round of showers and
thunderstorms on our western doorstep this morning moving eastward.
Forecast soundings from recent HRRR runs overnight show a favorable
environment for a slight risk of severe weather with MUCAPE of 800-
1000 j/kg, deep layer shear of 40-50 knots, and low level shear of
20-30 knots. Hodographs are slightly curved, indicating a non-zero
tornado potential. In addition, steep mid-level lapse rates near
7C/km will allow for decent elevated instability with some hail
possible in the stronger storms as well. A few damaging wind gusts
near 60 mph are also possible. This line is being forced by a weak
upper level disturbance embedded in southwest flow aloft, which is
helping to advect those steep mid level lapse rates into our area
from the Mexican Plateau. These storms are also moving along a slow
moving cold front at the surface.
Storms will continue moving eastward through the area today with
severe potential maintaining itself all the way across the area. As
we head into tonight, an additional round of showers and
thunderstorms is expected to redevelop across the area as additional
upper level disturbances move through, although the airmass may have
stabilized somewhat from the previous round. Therefore, severe
potential with tonight's activity is more uncertain. Rainfall will
also start to add up with 1 to 2 inches expected by tonight across a
decent swath of the area. Localized higher amounts are also
possible.
Temperatures will be warmest today across the eastern portions of
the area which will have more time to see daytime heating before the
convection arrives compared to areas farther west.
.SHORT TERM [Thursday Through Friday]...
With a stationary boundary across the region throughout the short
term, left behind by today's low pressure system, we can expect
unsettled weather to continue. Several perturbations along the
500mb flow will ride along this stationary boundary inducing
upper-level support for ascent, contributing to the widespread
showers expected across the region. A sharp PWAT gradient is
expected to form across the CWA with near 0.5 inches across our SE
Alabama counties and near 1.5 inches across the FL Big Bend
counties. South of a corridor stretching from our SW counties to
our NE counties the environment is is best positioned for a few
strong and possibly even severe storms. MLCAPE is generally less
than 1000 J/kg and the lack of a robust LLJ are generally limiting
factors, however, the 06Z HRRR is indicating potentially another
round of relatively high 0-1km helicity near daybreak on Thursday.
Most of the intense storms, if any, are expected to remain
offshore where conditions are more favorable, but some may hug the
coastline. Elsewhere, widespread showers are expected with some
strong thunderstorms embedded. Conditions are expected to become
less favorable for strong to severe storms in the afternoon and
into the evening hours on Thursday. A nearly identical setup is
expected on Friday. Expect overnight lows in the mid to upper 50s
(SE AL) to low 60s (SE FL Big Bend) with daytime highs in the low
to mid 70s.
.LONG TERM [Friday Night Through Wednesday]...
As troughing continues to move eastward throughout the weekend we'll
have the main cold front moving across the region Friday night into
Saturday morning. This cold front has the potential of being potent;
current guidance indicates a strong LLJ around 50-60+ kts with high
theta-e, strong WAA at 850mb, high PWAT content around 2 inches,
high omega values ahead of the trough axis associated with a strong
PV streamer. It should be noted that CAPE is generally under 1000
J/kg with the best instability near the Gulf coast and offshore,
similar to the setup mentioned in the short term. The overall
location for heaviest precip amounts through frontal passage appears
to have locked into the FL Big Bend with current storm total QPF
indicating around 4 to 5 and a quarter inches along a corridor
between Apalachicola, FL and Valdosta, GA. Overall, the potential
for severe weather and heavy rainfall is present and will need to
be closely monitored over the next few days. Post-frontal, strong
CAA will funnel into the region and will cause our overnight
temps Saturday night into Sunday morning to plummet, however this
is shortlived and a gradual warm up is expected to begin Sunday
night. Another disturbance, potentially a cutoff low, may impact
the region by midweek next week, but uncertainty is too high to
dig into the details, be sure to come back here for updates.
Expect daytime highs in the upper 40s across SE Alabama and mid 60s
across the FL Big Bend on Saturday as the front rolls through the
region, with by a drop region-wide into the upper 50s by Sunday,
followed by a gradual warming after. Expect overnight lows
initially in the upper 40s across SE Alabama and in the mid 60s
across the FL Big Bend Saturday morning, with a drop into the
upper 20s to low 30s Sunday morning, followed by a gradual warming
after.
&&
.AVIATION...
[Through 06Z Thursday]
MVFR to IFR conditions are expected to prevail through the period
across the area with low ceilings along with a round of showers
and thunderstorms. Some storms may be severe. Some occasional LIFR
conditions are possible this morning around ECP and TLH due to
low ceilings and patchy fog.
&&
.MARINE...
Winds will be out of the south to southwest around 15 to 20 knots
across our waters through Friday, small craft operators should
exercise caution. However, winds may briefly back out of the
northwest near shore Wednesday night behind a cold front. Widespread
showers and a few thunderstorms are expected through the next
several days. Friday into Saturday, gale conditions are likely
across all of our waters with seas building up to around 13 feet.
High-end gale-force gusts cannot be ruled out late Friday night into
Saturday for our offshore waters.
&&
.FIRE WEATHER...
Increasing rain chances will begin to help improve the bad fire
conditions that we've seen across the area starting today through
Saturday morning. Thunderstorms are also possible today, some of
which could be strong to severe with gusty and erratic winds.
&&
.HYDROLOGY...
Several rounds of rain through the next few days will help relieve
some of the ongoing drought impacting the region. Through Saturday
most of the region is expected to receive around 2 to 5 inches of
rain, with the lowest amounts being around SE Alabama and the
highest amounts being along the Florida Big Bend.
Along the rivers, it will take about 4 inches of rain to cause minor
flooding concerns along area rivers, which is currently the forecast
for a large portion of our area. However, given the uncertainty and
downward trend of total forecasted precip over the last few days,
we'll have to monitor the situation closely as it unfolds.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 77 63 76 60 74 / 100 100 90 50 90
Panama City 73 61 74 60 73 / 100 100 70 50 80
Dothan 68 56 70 54 72 / 100 100 50 30 70
Albany 73 59 71 56 72 / 100 100 70 30 70
Valdosta 78 63 76 61 73 / 100 100 90 40 80
Cross City 78 65 76 62 74 / 80 90 90 50 80
Apalachicola 74 63 74 60 72 / 100 100 80 60 90
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Dense Fog Advisory until 7 AM EST /6 AM CST/ this morning for
Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
Coastal Jefferson-Coastal Taylor-Coastal Wakulla.
High Rip Current Risk through late tonight for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Dense Fog Advisory until 7 AM EST /6 AM CST/ this morning for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM.
&&
NEAR TERM...DVD
SHORT TERM...Oliver
LONG TERM...Oliver
AVIATION...DVD
MARINE...Oliver
FIRE WEATHER...DVD
HYDROLOGY...OliverIn the hours before
Local storm report, Mar 9, 7:12 AM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
712 AM EST WED MAR 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM TORNADO 1 W GREENWOOD 30.87N 85.18W
03/09/2022 JACKSON FL PUBLIC
PUBLIC POSTED VIDEO ON SOCIAL MEDIA OF A
BRIEF TORNADO NEAR GREENWOOD.
&&Special weather statement, Mar 9, 7:19 AM EST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
719 AM EST Wed Mar 9 2022
ALZ069-FLZ011-GAZ142-143-155-156-091245-
Houston AL-Jackson FL-Miller GA-Decatur GA-Seminole GA-Early GA-
719 AM EST Wed Mar 9 2022
...A strong thunderstorm will impact portions of southeastern
Houston, northeastern Jackson, north central Decatur, western Miller,
northern Seminole and south central Early Counties through 745 AM
EST/645 AM CST/...
At 719 AM EST/619 AM CST/, Doppler radar was tracking a strong
thunderstorm 9 miles southwest of Donalsonville, moving northeast at
25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Donalsonville, Iron City, Jakin, Steam Mill, Davis Park, Little Hope,
Lela, Mayhaw, Killarney, Riverturn, Sharphagen, Donaldsonville A/P,
Chattahoochee SP, Enterprise, Lucy and Hornsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM EST/800 AM CST/ for
southeastern Alabama...and the Panhandle of Florida. A Tornado Watch
also remains in effect until 100 PM EST/noon CST/ for southwestern
Georgia.
&&
LAT...LON 3101 8466 3094 8498 3095 8498 3094 8501
3093 8505 3101 8511 3124 8482
TIME...MOT...LOC 1219Z 238DEG 23KT 3098 8503
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Mar 9, 7:25 AM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
725 AM EST WED MAR 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM MARINE TSTM WIND 2 SE MAGNOLIA BEACH 30.14N 85.71W
03/09/2022 E40 MPH GMZ750 FL MESONET
40 MPH GUST AT ST. ANDREWS BAY WEATHERFLOW
STATION.
&&
PCSpecial weather statement, Mar 9, 7:30 AM EST, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
730 AM EST Wed Mar 9 2022
FLZ012>014-112-091300-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-
730 AM EST Wed Mar 9 2022
...A strong thunderstorm will impact portions of northwestern Gulf,
southeastern Bay and southwestern Calhoun Counties in the Panhandle
of Florida through 800 AM EST/700 AM CST/...
At 730 AM EST/630 AM CST/, Doppler radar was tracking a strong
thunderstorm near Callaway, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Callaway, Springfield, Stonemill Creek, Tyndall Air Force Base,
Wewahitchka, Allanton, Chipola Cutoff, Overstreet, Davis Beach,
Kinard, Broad Branch, Chipola Park and Wetappo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 AM EST/800 AM CST/ for
the Panhandle of Florida. A Tornado Watch also remains in effect
until 100 PM EST/noon CST/ for Big Bend of Florida.
&&
LAT...LON 3021 8562 3038 8527 3016 8513 3013 8514
3012 8513 3011 8515 3010 8514 3009 8515
3008 8514 3008 8515 2999 8537 3001 8537
3002 8539 2998 8539 2995 8547
TIME...MOT...LOC 1230Z 240DEG 14KT 3014 8548
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
33-LFLocal storm report, Mar 9, 8:35 AM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
835 AM EST WED MAR 9 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 AM TSTM WND DMG 1 E CALLAWAY 30.14N 85.57W
03/09/2022 BAY FL EMERGENCY MNGR
DAMAGE TO WINDOWS AND CARS AT FIRE STATION,
ALONG WITH DAMAGE AT ADJACENT SUBSTATION.
&&
PCSpecial weather statement, Mar 9, 8:52 AM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
852 AM EST Wed Mar 9 2022
FLZ015-026-027-115-127-091415-
Inland Franklin FL-Liberty FL-Coastal Wakulla FL-Coastal Franklin FL-
Inland Wakulla FL-
852 AM EST Wed Mar 9 2022
...Strong thunderstorms will impact portions of western Wakulla,
southern Liberty and north central Franklin Counties through 915 AM
EST...
At 851 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 17 miles east of Stonemill Creek to 11 miles
northwest of Carrabelle to 12 miles north of Eastpoint. Movement was
east at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Crawfordville, Sopchoppy, East Camp, Jewel Fire Tower, Morgan Place,
Arran, Mcintyre, Sanborn, Tully, Panacea, Owens Bridge, Poplar Camp,
Smith Creek, Medart, Kern, Buckhorn, Wilma, Twin Pole and Curtis
Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 PM EST for Big Bend of
Florida.
&&
LAT...LON 2997 8488 3015 8502 3030 8456 3030 8452
3016 8437 3004 8438 2995 8451 2989 8489
TIME...MOT...LOC 1351Z 257DEG 28KT 3014 8489 3007 8481 2999 8479 2993
8490
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 8:59 PM EST | Dense Fog Advisory | TAE | Bay, Dixie, Franklin, Gulf, Jefferson, Taylor and 1 more | 10 hr |
| Mar 9, 4:28 AM EST | Special Weather Statement | TAE | Walton | 47 min |
| Mar 9, 4:50 AM EST | Special Marine Warning | TAE | 3 hr | |
| Mar 9, 5:05 AM EST | Special Weather Statement | TAE | Holmes | 40 min |
| Mar 9, 5:14 AM EST | Tornado Warning | TAE | Holmes, Walton | 61 min |
| Mar 9, 5:46 AM EST | Special Weather Statement | TAE | Bay | 59 min |
| Mar 9, 5:53 AM EST | Tornado Warning | TAE | Holmes, Jackson, Washington | 46 min |
| Mar 9, 6:24 AM EST | Tornado Warning | TAE | Jackson | 53 min |
| Mar 9, 6:43 AM EST | Special Weather Statement | TAE | Bay | 47 min |
| Mar 9, 7:30 AM EST | Special Weather Statement | TAE | Bay | 30 min |
| Mar 9, 7:45 AM EST | Special Marine Warning | TAE | 2 hr | |
| Mar 9, 8:00 AM EST | Severe Thunderstorm Warning | TAE | Calhoun, Franklin, Gulf, Liberty, Wakulla | 30 min |
| Mar 9, 8:20 AM EST | Tornado Warning | TAE | Liberty | 40 min |
| Mar 9, 8:52 AM EST | Special Weather Statement | TAE | Liberty | 23 min |
| Mar 9, 9:09 AM EST | Tornado Warning | TAE | Liberty, Wakulla | 36 min |
| Mar 9, 9:25 AM EST | Severe Thunderstorm Warning | TAE | Bay, Franklin, Gulf, Liberty | 35 min |
| Mar 9, 9:34 AM EST | Tornado Warning | TAE | Wakulla | 41 min |
| Mar 9, 9:37 AM EST | Special Marine Warning | TAE | 113 min | |
| Mar 9, 9:44 AM EST | Special Marine Warning | TAE | 2 hr | |
| Mar 9, 10:16 AM EST | Special Weather Statement | TAE | Gulf | 59 min |
| Mar 9, 10:28 AM EST | Special Weather Statement | TAE | Madison | 62 min |
| Mar 9, 10:35 AM EST | Special Weather Statement | TAE | Taylor | 55 min |
| Mar 9, 11:30 AM EST | Special Weather Statement | TAE | Lafayette, Taylor | 60 min |
| Mar 9, 11:33 AM EST | Special Marine Warning | TAE | 55 min | |
| Mar 9, 2:01 PM EST | Special Marine Warning | TAE | 119 min | |
| Mar 9, 3:47 PM EST | Special Marine Warning | TAE | 118 min | |
| Mar 9, 4:39 PM EST | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 22 min |
Nearby
Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.